# SDR SWIA2020091152459

- Difficulty date: August 24, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON LEFT SIDE FLIGHT DECK FLOOR DOUBLER JUST FORWARD AND TO THE LEFT OF THE PILOT CONTROL COLUMN, AS MARKED.  C-CHECK RO 9/8/2020.  REMOVED FLOOR DOUBLER AND INSTALLED NEW REPAIR DOUBLER, PER EMB ETD.
